MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® PISTON ENTERAL IRRIGATION SYRINGE; POLE BAG WITH PISTON SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® PISTON ENTERAL IRRIGATION SYRINGE; POLE BAG WITH PISTON SYRINGE
Catalog Number 750379
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the syringe did not suction.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿not made with natural rubber latex not for i.V.Use.Non-sterile.Single patient use.Caution: avoid excessive syringe pressure when using luer adapter, as the adapter may dislodge.Caution: avoid excessive syringe pressure when using luer adapter, as the adapter may dislodge.Suggested procedure: open flap and remove syringe.Write patient name, date, and time of service.Hang bag on i.V.Pole.Fill syringe with water and attach to feeding port to flush tube.Rinse syringe thoroughly with hot water after each use.Place syringe in bag and reseal flap for later use.Must be changed every 24 hours." (b)(4).
 
Event or Problem Description
It was reported that the syringe did not suction.

Brand Name
BARD® PISTON ENTERAL IRRIGATION SYRINGE
Common Device Name
POLE BAG WITH PISTON SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6941959
Report Number1018233-2017-05233
Device Sequence Number13652106
Product Code KYZ
UDI-Device Identifier00801741052637
UDI-Public(01)00801741052637
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/05/2022
Device Catalogue Number750379
Device Lot NumberBMBRAM01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2017
Supplement Date Received by Manufacturer10/18/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1